# SDR 98ZZZX4716

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N241CW
- Make and model: Beech B100
- Aircraft serial: BE54
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Switch
- Part number: 72705712
- Condition: Failed
- Location: Pitot Heat
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STALL WARNING HEAT AND RIGHT HEAT SWITCHES DROP OFF-LINE.  INSPECTED SWITCHES AND FOUND LOOSE CONNECTION ON STALL WARNING HEAT SWITCH AND DEFECTIVE PITOT HEAT SWITCH.  REPLACED PITOT SWITCH, RE-SECURED CONNECTION ON STALL WARNING SWITCH.  AIRCRAFT TT:  7,189.9 HOURS.
